# SDR AALA202502056310

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 67,330 hours, 39,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000820A
- Part serial: 040H00008788
- Condition: False Activation
- Location: Zone 200
- Part time: 25 hours, 19 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNCOMMANDED EVACUATION ALARM SOUNDED AFTER TAKEOFF.  ALARM WENT AWAY WHEN TOGGLED INTO THE "CAPTAIN" POSITION. FLIGHT ATTENDANT STATED THAT BEFORE ALARM WENT OFF THAT THERE WAS CRACKLING THROUGH THE PA SYSTEM. THAT NOISE IS STILL PERSISTING. ALSO, THE SEAT BELT SIGN AND MULTIPLE OTHER LIGHTS WERE FLASHING IN THE CABIN BEFORE AND DURING THE EVACUATION ALARM. MAINTENANCE REPLACED (DEU) DECODER ENCODER UNIT B  300RH5 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
